# SDR AALA202208044020

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 80,311 hours, 10,264 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4L ENTRY DOOR HANDLE  WILL NOT OPEN FROM INSIDE. FOUND DOOR HANDLE HARDWARE LOOSE. RESECURED DOOR HANDLE PER JAMCO CMM 25-45-81. OPERATIONAL CHECK GOOD.
